# SDR CALA2015040793504

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 55,194 hours, 22,272 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN PANEL HAS TRAPPED WATER INDICATION 97" FROM INBD, 6" FROM TE 1"X 2" DIAMETER.  CUT OUT AREA OF TRAPPED WATER IN ZONE 3 & APPLIED REPAIR & RESTORED FINISH IAW SRM 55-21-11 PAR 5E CONFIG 1, SRI 55-21-1 1-2-002-00 TABLE 3 REQUIRED 1ST INSP AFTER COMPONENT DELIVERY AT 48000C OR 60000T.
